# SDR VNAA2020061211102

- Difficulty date: June 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 38,492 hours, 28,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BF50953903
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING CEILING EMERGENCY EXIT SIGN MISSING RED LENS CAP.  INSTALLED RED LENS CAP ON AFT SIDE OF CEILING EMERGENCY EXIT SIGN IAW AMM 33-51-07-400-801.
